# SDR R61A201712261013

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 26,421 hours, 20,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN. CLEANED DIRT AND LINT FROM DOOR HINGE CHAIN IAW CM 52-11-22. OPS CHECK GOOD.
